When you take tums along with seizure medication does it stop the seizure medication from workin corrrectly so you could have a seizure.
Well, maybe but I wouldn't do it until you call a pharmacist. The problem is antacids interfere with absorption. When you take an antacid it changes the PH in your stomach so some pills don't break down and absorb correctly so you end up passing it before you can get your dose into your blood. So don't do it until you can get some confirmation. I don't know what kind of pills you're on, the dose, etc. so I can't tell you for sure but it's a risk that you shouldn't take.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2014 • 2 answers
Posted 26 Sep 2014 • 3 answers
What effects could happen to someone taking an anti seizure medication who does not have a seizures?
Posted 10 Mar 2015 • 1 answer
Posted 21 Dec 2015 • 0 answers
Posted 18 Apr 2016 • 1 answer